# SDR UALA2012022901248

- Difficulty date: February 28, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD SEVERE EXFOLIATION CORROSION STA 324 RBL 42.5 THROUGH RBL 64.5.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED STA 324 FLOORBEAM AS PER ECRA 5310-05452.
